Fixed point results for Geraghty quasi-contraction type mappings in dislocated quasi-metric spaces.

In this paper, fixed point results for a newly introduced Geraghty quasi-contraction type mappings are proved in more general metric spaces called T-orbitally complete dislocated quasi-metric spaces. Geraghty quasi-contraction type mappings generalize, among others, Ciric's quasi-contraction ma...

Full description

Saved in:
Bibliographic Details
Published in:Fixed Point Theory & Applications Vol. 2020; no. 1; pp. 1 - 11
Main Authors:
Format: Article
Published: Springer Nature, 11/2/2020
Subjects:
Online Access:Go to the source
Tags: Add Tag
Be the first to tag this record!
fields Array ( [recordID] => 1 )
Array ( )
http://search.ebscohost.com/login.aspx?direct=true&db=a9h&AN=146788756&site=ehost-live
Array ( [@attributes] => Array ( [shortDbName] => a9h [uiTerm] => 146788756 [longDbName] => Academic Search Complete [uiTag] => AN ) [controlInfo] => Array ( [bkinfo] => Array ( ) [jinfo] => Array ( [jid] => Array ( [0] => 16871820 [1] => 2QFA ) [jtl] => Fixed Point Theory & Applications [issn] => 16871820 [maglogo] => N ) [pubinfo] => Array ( [dt] => 11/2/2020 [vid] => 2020 [iid] => 1 [pub] => Springer Nature ) [artinfo] => Array ( [ui] => Array ( [0] => 146788756 [1] => 10.1186/s13663-020-00683-z ) [ppf] => 1 [ppct] => 10 [formats] => Array ( [fmt] => Array ( [0] => Array ( [@attributes] => Array ( [type] => T ) ) [1] => Array ( [@attributes] => Array ( [type] => P [size] => 1.5MB ) ) ) ) [tig] => Array ( [atl] => Fixed point results for Geraghty quasi-contraction type mappings in dislocated quasi-metric spaces. ) [aug] => Array ( [au] => Array ( [0] => Umudu, Joy C. [1] => Olaleru, Johnson O. [2] => Mogbademu, Adesanmi A. ) [affil] => Array ( [0] => Department of Mathematics, University of Jos, Plateau State, Nigeria [1] => Department of Mathematics, University of Lagos, Akoka, Lagos State, Nigeria ) ) [su] => Array ( [0] => QUASI-metric spaces [1] => CONTRACTIONS (Topology) [2] => FIXED point theory [3] => METRIC spaces ) [sug] => Array ( [subj] => Array ( [0] => QUASI-metric spaces [1] => CONTRACTIONS (Topology) [2] => FIXED point theory [3] => METRIC spaces ) ) [keyword] => Array ( [0] => 47H10 [1] => 54H25 [2] => Dislocated quasi-metric space [3] => Fixed point [4] => Geraghty quasi-contraction type mapping ) [ab] => In this paper, fixed point results for a newly introduced Geraghty quasi-contraction type mappings are proved in more general metric spaces called T-orbitally complete dislocated quasi-metric spaces. Geraghty quasi-contraction type mappings generalize, among others, Ciric's quasi-contraction mappings and other Geraghty quasi-contractive type mappings in the literature. Fixed point results are obtained without imposing a continuity condition on the mapping, thereby further generalizing some other related work in the literature. An example is given to show the validity of results obtained. [pubtype] => Academic Journal [doctype] => Article [src] => R ) [language] => English [refInfo] => Array ( ) [copyright] => Array ( [@attributes] => Array ( [flag] => Y ) [custom] => Fixed Point Theory & Applications is a copyright of Springer, 2020. All Rights Reserved. [item] => Fixed Point Theory & Applications [holder] => Springer Nature [dt] => Array ( [@attributes] => Array ( [year] => 2020 ) ) ) [holdings] => Array ( [@attributes] => Array ( [islocal] => N ) ) ) )